# SDR SWAA2022022219055

- Difficulty date: September 17, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER LONG SIDING SEAL CRACKED @ HORIZONTAL STABILIZER FWD. ATTACH BOLTS. / INSTALLED NEW SLIDING SEAL AND PERFORMED OPS CHECK ALL WORK PER AMM 53-31-31 SEE ATTACHED WIP FOR ALL WORK PERFORMED
